Nisa, Khoirin (2018) A Robust Procedure for GEE model. Far East Journal of Mathematical Sciences (FJMS), 102 (3). pp. 645-654. ISSN ISSN: 0972-0871.

[img] Text
A Robust Procedur for GEE Model.pdf

Download (624kB)

Abstract

Hasil penilaian sejawat sebidang atau peer review karya ilmiah: jurnal ilmiah internasional

Item Type: Other
Subjects: H Social Sciences > HA Statistics
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: DR. KHOIRIN NISA
Date Deposited: 23 Sep 2019 08:58
Last Modified: 23 Sep 2019 08:58
URI: http://repository.lppm.unila.ac.id/id/eprint/14093

Actions (login required)

View Item View Item